# SDR 97UAL900103

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct Light
- Condition: Illuminated
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, A RIGHT DUCT LEAK LIGHT ILLUMINATED.
